Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 113, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 10, 2017, 10:32 PM CDT for Collin County, Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2017, 10:32 PM CDT (03:32 UTC)
- Expired
- Apr 10, 2017, 11:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Collin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 115 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 2:26 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -246 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted.
442
WUUS54 KFWD 110332
SVRFWD
TXC085-110415-
/O.NEW.KFWD.SV.W.0113.170411T0332Z-170411T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
1032 PM CDT MON APR 10 2017
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Northeastern Collin County in north central Texas...
* Until 1115 PM CDT.
* At 1031 PM CDT, a severe thunderstorm was located near Princeton,
or 7 miles east of McKinney, moving northeast at 20 mph.
HAZARD...Half dollar size hail and winds up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
McKinney, Anna, Princeton, Lowry Crossing, Melissa, Blue Ridge, New
Hope, Weston and Westminster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail. Seek shelter inside a well-built
structure and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Fort Worth.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning can kill.
&&
LAT...LON 3334 9638 3335 9629 3323 9630 3311 9653
3325 9666 3340 9646 3340 9639
TIME...MOT...LOC 0331Z 233DEG 19KT 3323 9653
HAIL...1.25IN
WIND...60MPH
$$
051 follow-up statement
573
WWUS54 KFWD 110401
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1101 PM CDT MON APR 10 2017
TXC085-110415-
/O.CON.KFWD.SV.W.0113.000000T0000Z-170411T0415Z/
Collin TX-
1101 PM CDT MON APR 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHEASTERN COLLIN COUNTY...
At 1101 PM CDT, a severe thunderstorm was located 8 miles southwest
of Leonard, or 18 miles northeast of McKinney, moving northeast at 15
mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is possible.
Locations impacted include...
Blue Ridge and Westminster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Fort Worth.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately.
&&
LAT...LON 3334 9638 3335 9629 3327 9630 3322 9647
3326 9653 3332 9645 3334 9641
TIME...MOT...LOC 0401Z 236DEG 14KT 3331 9636
HAIL...1.25IN
WIND...<50MPH
$$
05What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 7:18 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Apr 10, 7:18 PM CDT, 3 hours 14 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 718 PM CDT Mon Apr 10 2017 .AVIATION... The primary aviation weather concern with this TAF package will be thunderstorms this evening. As of 00Z, the cold front had just cleared all the Metroplex TAF sites. However, some storms were riding up over the front and were in the vicinity of DAL and GKY. We have decided to keep thunder in the vicinity at those terminals through about 03Z. Waco should see temporary periods of thunderstorms through about 04Z with most activity shifting to the south of Waco overnight with the front. Low end VFR ceilings will prevail through Tuesday morning with some temporary ceilings between 2000 and 3000 FT this evening. The only exception will be in Waco where MVFR ceilings will prevail overnight through Tuesday morning. All ceilings should slowly lift Tuesday afternoon with daytime mixing. && .PREV DISCUSSION... /ISSUED 319 PM CDT Mon Apr 10 2017/ Convection continues to develop along and ahead of a slow moving cold front which was near a line from Paris to Dallas to Goldthwaite at 3 PM. The atmosphere is quite unstable and severe thunderstorms will likely continue into the mid evening hours with storms slowly shifting southward with the cold front. Some elevated showers and storms are possible north of the front through the evening, but these should remain below severe limits. Along with the threat for large hail and damaging winds, there will be a potential for heavy rainfall and flash flooding, especially southeast of a line from Goldthwaite to Hillsboro to Athens where a Flash Flood Watch is in effect through 7 AM CDT Tuesday. There is a good chance that the heavy rainfall will shift south of the CWA overnight with the development of a strong cold pool. Therefore, the Flash Flood Watch may be canceled during the overnight hours if this occurs. A weak shortwave will translate across the region on Tuesday and result in scattered showers and thunderstorms through the day. This activity will remain elevated above the front and should remain well below severe limits. Once the shortwave trough axis passes to the east, a weak ridge will build in from the west and result in a brief dry period Tuesday night. The presence of the ridge will be very temporary due to the development of a strong trough across the western states. A series of shortwaves will round the base of the long wave trough and bring multiple chances for rain and thunderstorms Thursday through Sunday with the best chances Thursday and again on Sunday. At this time the severe potential appears low with the end of the week/weekend storms. 79 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 59 73 61 79 63 / 50 20 10 20 10 Waco 61 74 61 79 62 / 70 40 10 20 10 Paris 58 71 58 75 60 / 60 20 10 20 10 Denton 55 72 57 77 61 / 20 10 10 20 20 McKinney 57 71 58 77 61 / 50 20 10 20 10 Dallas 61 74 62 79 64 / 50 20 10 20 10 Terrell 60 73 60 78 62 / 60 40 10 20 10 Corsicana 62 73 62 79 62 / 70 40 20 20 10 Temple 62 73 61 78 62 / 80 50 20 20 10 Mineral Wells 54 72 57 78 61 / 20 20 10 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Tuesday morning for TXZ135-142>148- 156>162-174-175. && 79/79
Hazardous weather outlook, Apr 10, 4:19 PM CDT, 6 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 419 PM CDT Mon Apr 10 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111245- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 419 PM CDT Mon Apr 10 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. There is a chance of thunderstorms across all of North and Central Texas through tonight. Severe thunderstorms are likely through the evening generally along and southeast of a line from Bonham to Fort Worth to Goldthwaite. Large hail and damaging winds will be the primary hazards. Heavy rainfall is also likely and may result in flash flooding, especially along and south of a line from Goldthwaite to Hillsboro to Athens, where a Flash Flood Watch is in effect until 7 AM. The severe threat will diminish by late evening but the flash flood threat will continue overnight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Scattered thunderstorms will be possible Tuesday southeast of a line from Bonham to Weatherford to Comanche. Severe storms are not expected. Isolated to scattered thunderstorms will be possible, periodically, across much of the region Tuesday night through Friday. Cloud to ground lightning will be the primary hazard. Severe weather appears unlikely at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely southeast of a line from Bonham to Fort Worth to Goldthwaite through this evening.
In the hours before
Special weather statement, Apr 10, 10:01 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1001 PM CDT MON APR 10 2017
TXZ157-158-110345-
Coryell TX-Bell TX-
1001 PM CDT MON APR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CORYELL AND
NORTHWESTERN BELL COUNTIES UNTIL 1045 PM CDT...
At 1001 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fort Hood, moving east at 15 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Killeen, Temple, Harker Heights, Belton, Fort Hood, Nolanville,
Morgan's Point Resort, Salado and Mother Neff State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 1100 PM CDT for
central Texas.
LAT...LON 3114 9781 3136 9776 3136 9744 3131 9741
3124 9734 3125 9733 3106 9742 3092 9756
TIME...MOT...LOC 0301Z 274DEG 15KT 3121 9770
CarlawLocal storm report, Apr 10, 10:14 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1014 PM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM HAIL 3 SSW MCKINNEY 33.16N 96.64W
04/10/2017 E0.88 INCH COLLIN TX TRAINED SPOTTER
0.8 IN HAIL REPORTED IN MCKINNEY VIA SPOTTERSpecial weather statement, Apr 10, 10:16 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1016 PM CDT MON APR 10 2017
TXZ104-110400-
Collin TX-
1016 PM CDT MON APR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLLIN COUNTY UNTIL
1100 PM CDT...
At 1016 PM CDT, trained weather spotters reported a strong
thunderstorm near McKinney, moving northeast at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
McKinney, Allen, Fairview, Princeton, Lucas, Farmersville, Lowry
Crossing, Melissa, Blue Ridge, New Hope, Weston and Westminster.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
north central Texas.
LAT...LON 3334 9638 3335 9629 3316 9630 3308 9664
3325 9671 3339 9639
TIME...MOT...LOC 0316Z 235DEG 18KT 3320 9660
05Local storm report, Apr 10, 10:17 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1017 PM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM HAIL 3 NNW ALLEN 33.14N 96.70W
04/10/2017 E0.75 INCH COLLIN TX TRAINED SPOTTER
PENNY SIZE HAIL REPORTED 3 MI NNW OFALLENLocal storm report, Apr 10, 10:27 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1027 PM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM HAIL MURPHY 33.02N 96.62W
04/10/2017 E0.88 INCH COLLIN TX TRAINED SPOTTER
SPOTTER REPORTED NICKEL SIZE HAIL IN MURPHYLocal storm report, Apr 10, 10:31 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 PM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL MCKINNEY 33.20N 96.62W
04/10/2017 E1.00 INCH COLLIN TX PUBLIC
SOCIAL MEDIA REPORT OF 1 INCH HAIL IN MCKINNEYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:10 PM CDT | River Flood Warning | FWD | Hunt | 24 hr |
| Apr 10, 7:18 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 42 min |
| Apr 10, 7:19 PM CDT | Flash Flood Warning | FWD | Hopkins, Hunt | 2 hr |
| Apr 10, 7:30 PM CDT | Special Weather Statement | FWD | Hill | 45 min |
| Apr 10, 7:38 PM CDT | Special Weather Statement | FWD | Anderson | 52 min |
| Apr 10, 7:50 PM CDT | Flash Flood Warning | FWD | Bosque | 3 hr |
| Apr 10, 8:10 PM CDT | Special Weather Statement | FWD | Hill | 50 min |
| Apr 10, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 62 min |
| Apr 10, 8:24 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 66 min |
| Apr 10, 8:59 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 61 min |
| Apr 10, 9:00 PM CDT | Flash Flood Warning | FWD | Hill, McLennan | 3 hr |
| Apr 10, 9:04 PM CDT | Special Weather Statement | FWD | Ellis | 41 min |
| Apr 10, 9:21 PM CDT | Areal Flood Advisory | FWD | Coryell | 114 min |
| Apr 10, 9:27 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 63 min |
| Apr 10, 9:57 PM CDT | Areal Flood Advisory | FWD | Hill, Limestone | 2 hr |
| Apr 10, 9:58 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 62 min |
| Apr 10, 10:01 PM CDT | Special Weather Statement | FWD | Bell | 44 min |
| Apr 10, 10:16 PM CDT | Special Weather Statement | FWD | Collin | 44 min |
| Apr 10, 10:25 PM CDT | Areal Flood Advisory | FWD | Falls, Limestone, McLennan | 2 hr |
| Apr 10, 10:25 PM CDT | Tornado Warning | FWD | McLennan | 35 min |
| Apr 10, 10:34 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone | 56 min |
| Apr 10, 10:35 PM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Apr 10, 10:40 PM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| Apr 10, 10:43 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 62 min |
| Apr 10, 10:58 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 17 min |
| Apr 10, 10:59 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 61 min |
| Apr 10, 11:01 PM CDT | Areal Flood Advisory | FWD | Coryell | 119 min |
| Apr 10, 11:07 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 53 min |
| Apr 10, 11:10 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 3 hr |
| Apr 10, 11:15 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 60 min |
| Apr 10, 11:23 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 67 min |
| Apr 10, 11:40 PM CDT | Special Weather Statement | FWD | Delta | 65 min |
| Apr 10, 11:46 PM CDT | Areal Flood Advisory | FWD | Bosque | 119 min |
| Apr 10, 11:47 PM CDT | Special Weather Statement | FWD | Limestone | 28 min |
| Apr 10, 11:52 PM CDT | Special Weather Statement | FWD | Dallas | 38 min |
| Apr 10, 11:56 PM CDT | Areal Flood Advisory | FWD | Hill | 2 hr |
| Apr 11, 12:01 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 59 min |
| Apr 11, 12:02 AM CDT | Special Weather Statement | FWD | Fannin | 28 min |
| Apr 11, 12:09 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 34 min |
| Apr 11, 12:14 AM CDT | Special Weather Statement | FWD | Limestone | 31 min |
| Apr 11, 12:19 AM CDT | Special Weather Statement | FWD | Navarro | 26 min |
| Apr 11, 12:39 AM CDT | Special Weather Statement | FWD | Leon | 36 min |
| Apr 11, 12:59 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 48 min |
| Apr 11, 1:06 AM CDT | Special Weather Statement | FWD | Bosque | 39 min |
| Apr 11, 1:12 AM CDT | Special Weather Statement | FWD | Henderson, Van Zandt | 33 min |
| Apr 11, 1:15 AM CDT | Special Weather Statement | FWD | Tarrant | 30 min |
| Apr 11, 1:22 AM CDT | Special Weather Statement | FWD | Lamar | 23 min |
| Apr 11, 1:43 AM CDT | Areal Flood Advisory | FWD | Falls, Hill, Limestone, McLennan | 3 hr |
| Apr 11, 1:43 AM CDT | Special Weather Statement | FWD | Hood | 32 min |
| Apr 11, 1:46 AM CDT | Special Weather Statement | FWD | Denton | 29 min |
| Apr 11, 1:50 AM CDT | Special Weather Statement | FWD | Denton | 40 min |
| Apr 11, 1:56 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 34 min |
| Apr 11, 2:01 AM CDT | Areal Flood Advisory | FWD | Hill | 59 min |
| Apr 11, 2:04 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson | 30 min |
| Apr 11, 2:06 AM CDT | Special Weather Statement | FWD | Tarrant | 24 min |
| Apr 11, 2:13 AM CDT | Flash Flood Warning | FWD | Bell, Coryell | 3 hr |
| Apr 11, 2:26 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 64 min |
| Apr 11, 2:33 AM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Apr 11, 2:36 AM CDT | Special Weather Statement | FWD | Johnson | 24 min |
| Apr 11, 2:43 AM CDT | Special Weather Statement | FWD | Robertson | 32 min |
| Apr 11, 2:58 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 34 min |
| Apr 11, 3:07 AM CDT | Special Weather Statement | FWD | Somervell | 38 min |
| Apr 11, 3:10 AM CDT | Special Weather Statement | FWD | Leon | 35 min |
| Apr 11, 3:11 AM CDT | Areal Flood Advisory | FWD | Hill | 3 hr |
| Apr 11, 3:27 AM CDT | Special Weather Statement | FWD | Leon | 33 min |
| Apr 11, 3:29 AM CDT | Special Weather Statement | FWD | Tarrant | 46 min |
| Apr 11, 3:35 AM CDT | Special Weather Statement | FWD | Bell | 25 min |
| Apr 11, 3:46 AM CDT | River Flood Warning | FWD | Limestone | 58 hr |
| Apr 11, 3:46 AM CDT | River Flood Warning | FWD | Leon, Robertson | 6 days |
| Apr 11, 3:49 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 56 min |
| Apr 11, 4:39 AM CDT | Areal Flood Advisory | FWD | Falls, Limestone, McLennan, Navarro | 3 hr |
| Apr 11, 4:44 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 61 min |
| Apr 11, 4:56 AM CDT | Special Weather Statement | FWD | Johnson | 34 min |
| Apr 11, 5:13 AM CDT | Flash Flood Warning | FWD | Bell, Coryell | 7 hr |
| Apr 11, 5:20 AM CDT | Tornado Warning | FWD | Bell | 25 min |
| Apr 11, 6:06 AM CDT | Special Weather Statement | FWD | Erath | 24 min |
| Apr 11, 6:28 AM CDT | Special Weather Statement | FWD | Hood | 32 min |
| Apr 11, 6:55 AM CDT | Special Weather Statement | FWD | Milam | 35 min |
| Apr 11, 7:20 AM CDT | Special Weather Statement | FWD | Johnson | 25 min |
| Apr 11, 7:44 AM CDT | Special Weather Statement | FWD | Johnson | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.